Translator Disclaimer
December 2011 On multiple exponential sums and their applications
H.-Q Liu
Funct. Approx. Comment. Math. 45(2): 155-163 (December 2011). DOI: 10.7169/facm/1323705812

Abstract

We prove new estimates for the remainder terms in the known asymptotic formulas for three famous problems, by using the contemporary bounds for triple exponential sums.

Citation

Download Citation

H.-Q Liu. "On multiple exponential sums and their applications." Funct. Approx. Comment. Math. 45 (2) 155 - 163, December 2011. https://doi.org/10.7169/facm/1323705812

Information

Published: December 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1278.11079
MathSciNet: MR2895153
Digital Object Identifier: 10.7169/facm/1323705812

Subjects:
Primary: 11L07

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.45 • No. 2 • December 2011
Back to Top